For the longest time I have been suffering from very severe persistent lower abdominal bloating. Its at a constant state and never seems to go down no matter what, I've been to see my GP about this and he has diagnosed me from everything from excess stomach acid to IBS. A recent test shown that I had H.Pylori so I was given a week long course of treatment which turned out to be effective and by the end of the treatment my bloating had gone away, however soon after completing treatment the bloating returned almost instantly. After going back to my GP he decided to give me treatment for excess stomach acid which had no effect at all. So once again I was put on another one week treatment of H.Pylori although this time the bloating stay the same with no effect at all which was very confusing. The treatment was a little different in terms of the pills I was taking from the first time round so maybe this could be cause for no change during second treatment? Can anyone please help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.